# SDR 99ZZZX1571

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7031J
- Make and model: Gulstm 695A
- Aircraft serial: 96006
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 5000401
- Condition: Frayed
- Location: Rudder Control
- Part time: 1,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT RUDDER BALANCE CABLE FRAYED AT LOWER PULLEY.  TT:  APPROX 1,900 HOURS.  INSTALLED NEW CABLE ASSY, RIGHT.
